×

zbMATH — the first resource for mathematics

On Mori domains and commutative rings with \(CC^{\perp}\). II. (English) Zbl 0711.13006
This paper is a sequel to part I [ibid. 56, No.3, 247-268 (1989; Zbl 0677.13005)]. A commutative domain A is Mori if and only if it satisfies the ascending chain condition on divisorial ideals (so that e.g. a domain A is Krull if and only if it is Mori and completely integrally closed). The main result here is the construction of a Mori domain A such that A[[X]] is not Mori, thus confirming a conjecture by P. Ribenboim [“Power series over Mori domains”, Queen’s Univ. Prepr. No.21 (1986); see also Commun. Algebra 16, No.5, 1017-1026 (1988; Zbl 0699.13009)]. Some further results and examples concerning finitely generated over- rings and pullbacks of Mori domains are also included.
Reviewer: K.A.Brown

MSC:
13E15 Commutative rings and modules of finite generation or presentation; number of generators
13B25 Polynomials over commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ballet, B.; Dessagnes, N., Anneaux de polynomes sur un anneau de Mori, C.R. math. rep. acad. sci. Canada, 6, 8, 393-398, (1986) · Zbl 0611.13013
[2] Barucci, V., On a class of Mori domains, Comm. algebra, 11, 1989-2001, (1983) · Zbl 0518.13012
[3] Barucci, V.; Gabelli, S., How far is a Mori domain from being a Krull domain?, J. pure appl. algebra, 45, 101-112, (1987) · Zbl 0623.13008
[4] Bouvier, A., Quatre exposés sur LES anneaux de Krull, (1977), Istituto di Matematica Roma
[5] Brewer, J.W.; Heinzer, W.J., Associated primes of principal ideals, Duke math. J., 41, 1-7, (1974) · Zbl 0284.13001
[6] Chatters, A.W.; Hajarnavis, C.R., Rings with chain conditions, () · Zbl 0446.16001
[7] Dessagnes, N., Intersections d’anneaux de Mori - examples, C.R. math. rep. acad. sci. Canada, 7, 6, 355-360, (1985) · Zbl 0599.13017
[8] S. Gabelli, On divisorial ideals in polynomial rings over Mori domains, to appear. · Zbl 0642.13017
[9] A.V. Geramita, An introduction to standard bases and the division algorithm, in: The Curves Seminar at Queen’s IV.
[10] Hartshorne, R., Algebraic geometry, (1977), Springer Berlin · Zbl 0367.14001
[11] Heinzer, W.; Ohm, J., Locally Noetherian commutative rings, Trans. amer. math. soc., 158, 273-284, (1971) · Zbl 0223.13017
[12] Inglessis, H., Exemples d’anneaux de Mori, C.R. acad. sci. Paris Sér. A, 290, 585-586, (1980) · Zbl 0449.13006
[13] Kerr, J.W., Very long chains of annihilator ideals, Israel J. math., 46, 197-204, (1983) · Zbl 0528.16007
[14] Querré, J., Idéaux divisoriels d’un anneau de polynomes, J. algebra, 64, 270-284, (1980) · Zbl 0441.13012
[15] Querré, J., Sur LES anneaux reflexifs, Canad. J. math., 27, 1222-1228, (1975) · Zbl 0335.13010
[16] P. Ribenboim, Power series over Mori domains, Queen’s University Preprint #1986 - 21.
[17] Roitman, M., On Mori domains and commutative rings with CC^⊥ I, J. pure appl. algebra, 56, 247-268, (1989) · Zbl 0677.13005
[18] Samuel, P., Anneaux factoriels, (1963), Soc. Mat. Sao Paulo · Zbl 0145.27404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.